Construction of a strongly quasiregular kernel of potential for the solution of a spectral problem
Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 1048-1055
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_6_a17,
author = {T. M. Rasulov},
title = {Construction of a strongly quasiregular kernel of potential for the solution of a spectral problem},
journal = {Differencialʹnye uravneni\^a},
pages = {1048--1055},
year = {1991},
volume = {27},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_6_a17/}
}
T. M. Rasulov. Construction of a strongly quasiregular kernel of potential for the solution of a spectral problem. Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 1048-1055. http://geodesic.mathdoc.fr/item/DE_1991_27_6_a17/